MathSciNet Relay Station
MathSciNet bibliographic data
MR2608896 15A24 (15B48 47A62)
Sarhan, A. M.; El-Shazly, Naglaa M.; Shehata, Enas M. On the existence of extremal positive definite solutions of the nonlinear matrix equation $X\sp r+\sum\sp m\sb {i=1}A\sp *\sb iX\sp {\delta\sb i}A\sb i=I$. Math. Comput. Modelling 51 (2010), no. 9-10, 1107–1117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement